Please use this identifier to cite or link to this item:
Title: The free roots of the complete graph
Author: Casanovas Ruiz-Fornells, Enrique
Wagner, Frank O. (Frank Olaf), 1964-
Keywords: Teoria de models
Model theory
Classification theory
Issue Date: 2003
Publisher: American Mathematical Society
Note: Reproducció digital del document publicat en format paper, proporcionada per AMS
It is part of: Proceedings of the American Mathematical Society, 2003, vol. 132, núm. 5, p. 1543-1548.
ISSN: 1088-6826
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
506756.pdf144.31 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.